Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Statistical mechanics approach in the counting of integer partitions

Tom 109 / 2016

Andrij Rovenchak Banach Center Publications 109 (2016), 155-166 MSC: Primary 05A17; Secondary 11P81, 11P82. DOI: 10.4064/bc109-0-10

Streszczenie

The treatment of the number-theoretical problem of integer partitions within the approach of statistical mechanics is discussed. Historical overview is given and known asymptotic results for linear and plane partitions are reproduced. From numerical analysis of restricted plane partitions an asymptotic formula is conjectured for an intermediate number of parts.

Autorzy

  • Andrij RovenchakDepartment for Theoretical Physics
    Ivan Franko National University of Lviv
    12, Drahomanov St.
    Lviv, UA-79005, Ukraine
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek